Advertisement

Ukrainian Mathematical Journal

, Volume 71, Issue 6, pp 984–984 | Cite as

Correction to: Approximation by Interpolation Trigonometric Polynomials in Metrics of the Space Lp on the Classes of Periodic Entire Functions

  • A. S. Serdyuk
  • I. V. SokolenkoEmail author
Correction
  • 36 Downloads

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations